# SDR UIEA2015110900621

- Difficulty date: November 6, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N657GT
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 57,006 hours, 41,504 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stringer
- Part number: 182T31065
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, HORIZONTAL STAB BOX, CTR INTERIOR, OTBD RIB 2L, UPPER NR 6 STRINGER, AFT HORIZONTAL LEG UPPER.  R & R STRINGER NR 6, DOCUMENT 47177FAB08.
